# SDR A6WA201542972

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,300 hours, 29,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 3737, 3884 EMER FLOOR TRACK LIGHTING ARROWS POINT BACKWARDS, LAST SECTION.  FOUND EMER FLOOR AFT STRIP BY LAVATORY INSTALLED INCORRECTLY.  REINSTALLED EMER FLOOR LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD ARROWS POINT IN CORRECT POSITION.
